Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sudden Severe Headache at the back of head during orgasm
    avatar
    LotaHossain posted:
    I am not new to migraines, however this type of headache is entirely new to me. It's never happened before in my life and now it has happened twice in 3 days.

    The first time it happened (three days ago) I was in the shower masturbating (my husband had been gone away for work for a couple of weeks and I really needed the release). I was standing up and leaning backwards with my shoulders against and as I reached the peak of an incredible orgasm, I got a sudden and severe headache starting from just above the nape of my neck and spreading both sides to the crown of my head to my forehead, temples and behind my eyes. It was severe enough to make me fall down in the shower and I started to vomit. It lasted several minutes and died down to a nagging throb in the back of my head. After a few hours and some Aleve, it went away.

    Last night my husband came home and we started with him on top and then I went on top. Just as I started to climax, I got a headache in the back of my head. It wasn't as severe as the first time but was bad enough to make me slow down. The pain subsided enough that we tried again with me on top but just I started to come, it came on very quickly and very severe making me stop everything completely and start to cry. I couldn't move from the pain just sat hunched over with my forehead on the pillow and me grabbing the back of my head. My husband got me some water and Aleve and massaged the back of my neck and head. after a while the headache died down to a throbbing ache and I was able to fall asleep but only on my stomach or side.

    I woke up this morning with the dull throbbing headache still here and even with pain-killers, it will not go away. It has been here all day, not really increasing in severity but still not going away. It is not bad enough to make me stop what I need to do during the day but it is definitely enough to slow me down. It is now 3:20 in the afternoon.

    Any information or advice would be greatly appreciated as I have never had this before in my life and I can't seem to make it go away and I don't know what to do.
    Reply
     
     
    avatar
    singhmanoj1185 responded:
    hi,i also had the same problem and it has happened three times.when u r about reeaching climax ,the pain starts,it seems the blood is being pumped into the brain in spurts.pain lasts for too long.this is also for the first time.i am 39 years old man in india.pl suggest what to do.
     
    avatar
    georgiagail replied to singhmanoj1185's response:
    Read the article I attached. It describes the different types of hadaches associated with sexual activity and some of the reasons why these might occur.

    Gail


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website